I have 6-7 BM a day. I know diarrhea can be a side effect. i am not eating right now. just drinking some juice. I take the Fantanyl Patch for cancer pain.
If the pain is in the bowel it could bed diverticulitis however that's just a guess because I use patches and if I take anything to help me with going to the to lit then I suffer burning pain and the doctor tells me that what it is, so go and see your doctor and get it checked out.
Hello dsaintcyr, & welcome to the site. If you are not eating, & have diarrhea, I would expect you to have some burning at the rectum or anus. This is quite natural, but if you are quite concerned you could give your doctor a call. You really need to try to eat something tho. Not knowing what kind of cancer you have doesn't help in knowing the true correct answer, but if your entire bowel is burning then I would stronly suggest you call your doctor about this problem. Most people that get diarrhea will also get that burning sensation at times if it goes on too long. Eating should help bulk up your stools. Also metamucil will help . It is suppose to be for constipation, but it also helps to bulk up your stools. Just make sure you are drinking lots of water too. Please try to start eating ...
Hello. This is a frequent problem for me too. I use cottenelle wipes or unscented baby wipes to cool and clean the area. Toilet paper is too rough and irritates it more.
However, if you have any bright red blood you are developing hemorrhoid or may even have an anal tear. Any prolonged bleeding means go to an ER. It does not get better and you need to be checked out. One can bleed to death from this. Not trying to scare you but I had a close call where they greeted me with a team ready to start transfusions when I went to the hospital. Should you develop dark red blood and clots, same thing only this could be ischemic colitis. The reason I am giving you the tough scenarios is that we often downplay something serious. This gets you prepared just in case serious happens.
So sorry you are going through this. Prolonged diarrhea and low appetite is part of your meds, of course. I can go through not wanting to eat myself. Actually it is a daily battle. I have found that I eat when my hubby makes something and gives it to me. When alone, I might eat a handful of peanuts or drink a protein shake in a can. More often, lately, I just skip and sleep.
Eat whatever holds in your stomach. Have people bring you food and sit with you. Food is social and alone time does not promote appetite. Ask for help. It is the best lesson I have learned. And one of the hardest. I now view food as helping medicine. I am good with my meds and I eat for,my family.
My thoughts go with you. You are fighting a brave battle. I wish you recovery and joy. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2014 • 3 answers
Posted 23 Jun 2015 • 1 answer
Posted 14 Sep 2015 • 0 answers
Posted 3 Oct 2015 • 2 answers
I took Magnesium Citrate yesterday at 3:20 p.m. Didn't have a bowel movement until 10:00 p.m., then?
Posted 26 Aug 2016 • 1 answer